MathSciNet Relay Station
MathSciNet bibliographic data
MR1999936 (2004k:31004) 31B05 (31A05 31B25)
Aikawa, Hiroaki Positive harmonic functions of finite order in a Denjoy type domain. Proc. Amer. Math. Soc. 131 (2003), no. 12, 3873–3881 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement